# SDR UIEA200700081

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING UPPER SURFACE RWS642 AT MID SPAR FOUND CORROSION.  CORROSION REMOVED AND PROTECTED AS PER SRM51-10-01 AND 51-10-02.
